# SDR USVA109517

- Difficulty date: October 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N305VA
- Make and model: Boeing 737247
- Aircraft serial: 19606
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 65498801
- Condition: Corrosion
- Location: Fs 887
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CORROSION ON TRANSVERSE BEAM FS 887 RBL 60.750.  REPAIRED PER DALFORT AVIATION XEA NR X2-53-163.  (M)
